Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Headache, twitching, pain killer ineffective, abdominal pain

Hello I’m a 20 year old female I have been having headaches for three years now and I noticed that I twitch a lot. at first it started with small headaches for like up to 15 min or sometimes half an hour, it just comes and goes for one years I just ignored the pain, it wasn t that bad, I noticed that I stared to twitch as well the twitching would happen like once a month and only for 8 or 10 seconds and after I twitch I would feel dizzy and nausea some time it would be my body and face and other times only hand . but since the end of October 2011 my headaches have gotten really sever the twitch would happen a lot and to add to that I would fell dizzy and nausea’s when I woke up in the morning or if I was sitting and stood up, I even drop out of college I couldn t study the pain would get worse when I read or go on the computer. The pain is mostly on the right side of my head, because I wear glasses I thought I might have something to do with my eyes. I went to my opticians , but he told me my eyes were healthy , I next went to my GP and told him about my twitching and severe headaches I was experiencing ,he said to me it was normal to twitch and everybody experiences headaches so he prescribed me with some pain killers. I was relived I thought I might have some kind of major illness . I took 5 tables a day, the pain killers worked my headaches were gone. I was good and healthy with on pain what so ever for ten months. (Except for the twitching but since the doctor said it was normal to twitch I had nothing to worry about) then the headaches came back again this time ten times worse than before, I would have headaches for two days straight, i started to take the pain killers it wasn t helping then I started to swallowed two tables at the same time just to easy with the pain still nothing, i take 8 tables of painkillers a day I would have taken more but it says on the packet only 8 tables 24 hours .I have been to my GP Again but his telling me there nothing to worry about its normal, I’m in great pain but he seems to not understand that. I have also been experiencing sharp pains in the lower abdominal on my bladder as well this month, I have been having trouble with controlling my urine I’m not able to hold it. I enrolled for college this year but I don t thing I can handle it , it looks like I’m going to drop up like last years Please can you tell me what all this is I’m really getting worried and my doctor isn’t giving me answers?
Asked On : Tue, 2 Oct 2012
Answers:  0 Views:  43 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor